What is the cause and treatment for lose penis,fast ejaculation and tingling sensation?
User rating for this question
Boyfriend c/o tingling in head of penis, just started after we had unprotected sex two days ago. His errections are not firm and some times he ejaculates quickly. Also, I was treated for a yeast infection a little over a month ago. Could he have a yeast infection??? We both have no hx of STDs. Please advise.
Posted Wed, 15 Jan 2014 in Sexually Transmitted Diseases
Answered by Dr. Sanjay Kumar Kanodia 59 minutes later
Brief Answer: Kindly see the suggestions below Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. I can understand your concern for lose penis and fast ejaculation and tingling sensation in penis of your boyfriend. For the part of tingling sensation- it is a general feeling in males if the sexual act is done bit vigorously. Tingling alone per say is not at all a sign of any type of Sexually Transmitted Diseases. Till the time your boy friend is not having any discharge or any XXXXXXX redness with ulceration, any STD can not be depicted. So you should not be worried about the part of tingling. If you r your boy friend have seen any discharge or any XXXXXXX redness with ulceration then report it to me and I will suggest you the best treatment for the same. As you were treated for yeast infection so the chances of the same is not present. For the part of lose penis and fast ejaculation - You have not told us the time period since how long your boyfriend is feeling the problem of lose penis and fast ejaculation. In most of the cases this is due to anxiety related issue. Both erection of penis and ejaculation are controlled by our brain. SO if yo have one thing or the the other thing in your mind which is creating any type of stress or anxiety then the vigor and the excitation is not felt. The same is true for ejaculation also, where due to anxious state, the peak point reaches early and the control is lost. I suggest your boy friend to go for "Kegel's excercises" daily for multiple times. This will improve and strengthen your pelvic floor muscles and help in both lose penis and fast ejaculation. Relieve your anxiety of any type and keep yourself and himself calm. Don't take any kind of medicines as can harm your boy friend's status of health in long term. Prompt your boyfriend for light exercises, ask him to reduce his work stress as all these have bit impact on general status of sexual health. Ask him to stop any substance abuse such as smoking and alcohol if any!! Give him one of the best nutrient supplement for daily basis. I hope these informations will help you. If you have further queries I will be happy to help. "Wish you early recovery" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology & Sexually Transmitted Diseases)
Follow-up: What is the cause and treatment for lose penis,fast ejaculation and tingling sensation? 5 hours later
The erection issue has been an issue for several months, but more so since becoming more compliant with his BP meds. He is on Lisinipril & Norvasc, could that be the reason for limited errections and poor stamina AND the tingling he is having in his penis? He denies any discharge or pain and there is no redess or edema noted in the area. You say the tingling is common in males when sex is rigorous. Can having rigorous sex with a semi-soft penis cause injury or tingling? Please advise. Thanks!
Answered by Dr. Sanjay Kumar Kanodia 8 hours later
Brief Answer: Kindly follow the details below Detailed Answer: Hi, Welcome again to the forum and thanks for your further follow up and sending the important details to help you better. As I said earlier that the tingling sensation is not at all a sign of any type of Sexually Transmitted Diseases, and the further conformation of no discharge or redness makes it crystal clear regarding the same. So the very important thing is to rule out any stress regarding Sexually Transmitted infections. I will details the reason for tingling below. Now regarding the lose penis issues: It is quite common to observe impaired sexual function in hypertension as well as due to antihypertensive medicines both. Penis in men is erected due to gush of blood flow in the same. Hypertension is due to thickening of blood vessel ( arteries). This thickening of blood vessels causes less flow of blood to the various organs. Therefore there is less blood flow to the penile arteries too lading to improper erection. As the person starts with antihypertensive medicines, these in turn reduces the blood pressure by various means so that there should be less burden on heart. This in turn makes inadequate perfusion to penile organ when actually required contributing to lose erection. Once there is lose penile problem starts, it further gets aggravated due to anxiety of performance pressure leading to early ejaculation and then it become vicious cycle. Now again coming to the problem of tingling: when males tries to insert lose penis then there are lot of efforts are required and so there is more of handling of penis. So it is not a vigorous act in that sense but is actually to manipulate and fiddle with penis to get it penetrated. It leads to the kind of tingling sensation which you mentioned. I first and foremost suggest you to be supportive your boyfriend and explain all the problem so that he can understand the whole series of problem. He should get prompted to lose weight (very effective in reducing hypertension) and do his life style modification. This will also reduce his part of anxiety which he might not be sharing with you. I suggest you to talk to his treating physician and report the problem of lose penis and accordingly if the drug modification or lifestyle modification can be done. AS suggested before the "Kegel's excercises" will improve and strengthen the pelvic floor muscles and help in both lose penis and fast ejaculation. These are pelvic floor exercises and are same like when we try to hold our urinary and anal pressure. I hope these information will help you. If you have any further queries I will be glad to help or if you do not then can close the query and rate the answer. "Just enjoy the weekend and the forthcoming new year ahead with best of health and wealth" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology and Sexually transmitted diseases)